# SDR REXA2014070100646

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 21,685 hours, 19,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION OF EMER FLOOR LIGHT STRIP INOPERATIVE.  R & R NR 2 INVERTER IAW AMM 33-51-07.  OPERATIONAL CHECK GOOD.
